Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union

Journal metrics

  • IF value: 1.321 IF 1.321
  • IF 5-year<br/> value: 1.636 IF 5-year
    1.636
  • SNIP value: 0.903 SNIP 0.903
  • SJR value: 0.709 SJR 0.709
  • IPP value: 1.455 IPP 1.455
  • h5-index value: 20 h5-index 20

Volume 5, issue 2

Volume 5, issue 2

30 Jun 1998
Bounded lognormal cascades as quasi-multiaffine random processes
M. Menabde
Nonlin. Processes Geophys., 5, 63-68, doi:10.5194/npg-5-63-1998, 1998
30 Jun 1998
Phase space structure and fractal trajectories in 1½ degree of freedom Hamiltonian systems whose time dependence is quasiperiodic
M. G. Brown
Nonlin. Processes Geophys., 5, 69-74, doi:10.5194/npg-5-69-1998, 1998
30 Jun 1998
Non-linear quenching of current fluctuations in a self-exciting homopolar dynamo, proved by feedback system theory
A. M. de Paor
Nonlin. Processes Geophys., 5, 75-80, doi:10.5194/npg-5-75-1998, 1998
30 Jun 1998
On the nonlinear dynamics of rupture
H. Ockendon and D. L. Turcotte
Nonlin. Processes Geophys., 5, 81-92, doi:10.5194/npg-5-81-1998, 1998
30 Jun 1998
Breakdown coefficients and scaling properties of rain fields
D. Harris, M. Menabde, A. Seed, and G. Austin
Nonlin. Processes Geophys., 5, 93-104, doi:10.5194/npg-5-93-1998, 1998
30 Jun 1998
Three-wave coupling in a stratified MHD plasma
P. Axelsson
Nonlin. Processes Geophys., 5, 105-110, doi:10.5194/npg-5-105-1998, 1998
30 Jun 1998
Closure of multi-fluid and kinetic equations for cyclotron-resonant interactions of solar wind ions with Alfvén waves
E. Marsch
Nonlin. Processes Geophys., 5, 111-120, doi:10.5194/npg-5-111-1998, 1998
Publications Copernicus